# SDR ASAA2023070443879

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 61,204 hours, 18,205 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ON #2 ENGINE HMU FUEL TUBE DURING HIGH POWER RUN LEAK CK. GROUNDED - YES. TORQUED #2 ENGINE HMU "B" NUT ON FUEL TUBE ... RAN ENGINE AND NO LEAKS NOTED REF. AMM 73-21-10-STEP (3) (H)5 J.
